# SDR DALA2024041904576

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N539DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11479
- Aircraft time: 3,103 hours, 744 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cone
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5039, UPON SHUTDOWN OF BOTH ENGINES A BURNING OIL/DIRTY SOCK SMELL WAS OBVIOUS IN THE COCKPIT. APU BLEED WAS ON AND HAD BEEN ON. APU HAD 3 PLUS MINUTE WARM UP PRIOR TO APU BLEED. APU BLEED ON FOR 2 MINS. CORRECTIVE ACTION: STRONG WIND AND RAIN INTO TAILPIPE ON SHUTDOWN AT GATE. REMOVED NBR 2 INLET CONE AND FOUND OIL RESIDUE PRESENT. REPLACED #2 FAN SHAFT COVER "O" RING PER A321 AMM 72-15. PERFORMED DECONTAMINATION PROCEDURE A AND REPLACED RECIRCULATION FILTER CARTRIDGES. (LP 4868500)
